# SDR ASOA20120722055R

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 24,411 hours, 18,728 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, EMERGENCY LIGHT AT ROW 18A AND 19A WAS FOUND INOPERATIVE.  MX RESET SYS AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
